# SDR DALA2025122209332

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 28,154 hours, 10,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION PANEL FROM BS 500A - 500L CORRODED ON MULTIPLE AREAS.  REMOVED AND EVALUATED CORROSION ON FWD CARGO RT TRANSITION PANEL ANGLE,  FOUND DAMAGE TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE RT TRANSITION PANEL ANGLE IAW SRM 53-00-53-2R, PROCEDURE 5. (LP 1361184)
